Kazan Federal University Digital Repository

Rellich Type Inequalities with Weights in Plane Domains

Show simple item record

dc.contributor.author Avkhadiev F.
dc.date.accessioned 2019-01-22T20:51:37Z
dc.date.available 2019-01-22T20:51:37Z
dc.date.issued 2018
dc.identifier.issn 1995-0802
dc.identifier.uri https://dspace.kpfu.ru/xmlui/handle/net/149135
dc.description.abstract © 2018, Pleiades Publishing, Ltd. We determine some special functionals as sharp constants in integral inequalities for test functions, defined on plane domains. First we prove a new one dimensional integral inequality. Also, we prove some generalizations of a classical Rellich result for two dimensional case, when there is an additional restriction for Fourier coefficients of the test functions. In addition, we examine a Rellich type inequality in plane domains with infinite Euclidean maximal modulus. As an application of our results we present a new simple proof of a remarkable theorem of P. Caldiroli and R. Musina from their paper “Rellich inequalities with weights”, published in Calc. Var. 45 (2012), 147–164.
dc.relation.ispartofseries Lobachevskii Journal of Mathematics
dc.subject Euclidean maximal modulus
dc.subject plane domain
dc.subject Rellich inequality
dc.subject sharp constant
dc.subject uniformly perfect set
dc.title Rellich Type Inequalities with Weights in Plane Domains
dc.type Article
dc.relation.ispartofseries-issue 5
dc.relation.ispartofseries-volume 39
dc.collection Публикации сотрудников КФУ
dc.relation.startpage 639
dc.source.id SCOPUS19950802-2018-39-5-SID85049569592


Files in this item

This item appears in the following Collection(s)

  • Публикации сотрудников КФУ Scopus [22633]
    Коллекция содержит публикации сотрудников Казанского федерального (до 2010 года Казанского государственного) университета, проиндексированные в БД Scopus, начиная с 1970г.

Show simple item record

Search DSpace


Advanced Search

Browse

My Account